# SDR F3LA2023081500127

- Difficulty date: July 21, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 4745
- Aircraft time: 39,913 hours, 16,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 13876.0606 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. RH SHEAR PLATE FR70 CORRODED
CORRECTIVE ACTION: REMOVED AND REPLACED RH SHEAR PLATE FR70 PER A320 SRM 51-72-11 MX ACTION IS ACCEPTABLE. /END/
